# SDR SWAA2024083018050

- Difficulty date: July 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS400 TO BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-458782<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS400 TO BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7505 SHEET 81 REV -;[02] CORRECTED STEP 1 REPLACED WEB AND FASTENERS LOCATED BTW BS400 TO BS 420 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7505 SHEET 81 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
